Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/5285
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPapageorgiou, Nikolaospt
dc.contributor.authorSantos, Sandrina Rafaelapt
dc.contributor.authorStaicu, Vasilept
dc.date.accessioned2012-01-20T16:00:56Z-
dc.date.issued2008-
dc.identifier.issn0362-546Xpt
dc.identifier.urihttp://hdl.handle.net/10773/5285-
dc.description.abstractWe consider a nonlinear elliptic problem driven by the partial p-Laplacian and with a nonsmooth potential (hemivariational inequality). Using variational techniques based on nonsmooth analysis and degree theoretic arguments for operators of the monotone type, we establish the existence of at least three distinct nontrivial smooth solutions.pt
dc.description.sponsorshipUniversidade de Aveiropt
dc.description.sponsorshipFCTpt
dc.description.sponsorshipFEDER POCTI/MAT/55524/2004pt
dc.language.isoengpt
dc.publisherElsevierpt
dc.rightsrestrictedAccesspor
dc.subjectConstant sign solutionpt
dc.subjectNonsmooth potentialpt
dc.subject(S)+-operatorpt
dc.subjectGeneralized subdifferentialpt
dc.subjectp-Laplacianpt
dc.subjectDegree theory-
dc.titleThree nontrivial solutions for the p-Laplacian with a nonsmooth potentialpt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage3812pt
degois.publication.issue12-
degois.publication.lastPage3827pt
degois.publication.titleNonlinear Analysis: Theory, Methods and Applicationspt
degois.publication.volume68pt
dc.date.embargo10000-01-01-
dc.identifier.doi10.1016/j.na.2007.04.021-
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
P34_NonlinAnal_68(2008)_3812-3827.pdf339.42 kBAdobe PDFrestrictedAccess


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.